# SDR FDEA202105131214

- Difficulty date: May 13, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR PANEL FROM STA 1099 TO 1029 AT LBL 107 TO LBL 75 POSSIBLY DELAMED   (MARKED) FABRICATED NEW FLOOR PANEL REF FEDEX DRAWING SRZ-25-005
